# SDR UPS99230593

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF LT MLG PRESSURE WEB DOUBLER AND BRACKETS ONE BRACKET AT BS 950 BL 60 FOUND TO BE CRACKED.  REPLACED ANGLE IAW DRAWING NR 65-89360.
